# SDR MASA2011111464000

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 22,750 hours, 15,702 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pin
- Condition: Dirty
- Location: Sfecu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLATS FAIL CAUTION SLATS/FLAPS FAIL CAUTION.  CLEANED PINS ON SFECU NR 1 & 2, CLEARED INHIBS.
